# SDR A6WA200340019

- Difficulty date: January 21, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

IDG NR 2 CAS MESSAGE DURING TAKEOFF POWER APPLICATION SERVICED NR 2 IDG WITH OIL.  NO LEAKS NOTED.  (M)
